# SDR NACA2024043000004

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,370 hours, 19,063 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WENT TO AUTO-SHUTDOWN, 2 ATTEMPTS TO START FAILED. ACCOMPLISHED APU CONTROL UNIT BITE TEST, NO FAULT FOUND IAW AMM 49-61-05.
